Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Having severe abdominal pain, complete loss of feeling in left leg. Had hysterectomy previously. Suggestions?

My mother is in the hospital with severe abdominal pain and complete loss of feeling in her left leg, she s had a hysterectomy but still has her ovaries .... please help .... the Drs in Boise don t have any idea, I d just like to know what they should be testing her for at the nueroligist YYYY@YYYY thank you Dee Dee
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Unlikely that her pain and loss of feeling are related.
However rarely an spine problem can cause abdominal pain also.
You should get an opinion of neurologist get test like NCV, EMG done and an MRI of spine done if required.
Rarely in bed ridden people with spine problem can have severe constipation causing abdominal pain.
Worth while getting an sonography done of abdomen.
Hope this answers your query.
Please do reply in case of any further questions.
Wish her a speedy recovery.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor